# SDR CA070321011

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,829 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206010332121
- Part serial: NJF6317
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INPECTION OF INTERIOR OF MAST, CORROSION AND PITTING WERE DISCOVERED.  MAST WAS REMOVED AND SENT TO AN OVERHAUL FACILITY FOR REPAIR. (TC NR 20070321011)
